Extrapolation of survival curves using standard parametric models and flexible parametric spline models: comparisons in large registry cohorts with advanced cancer

Gray, J., Sullivan, T., Latimer, N. orcid.org/0000-0001-5304-5585 et al. (4 more authors) (2021) Extrapolation of survival curves using standard parametric models and flexible parametric spline models: comparisons in large registry cohorts with advanced cancer. Medical Decision Making, 41 (2). pp. 179-193. ISSN 0272-989X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 The Author(s). This is an author produced version of a paper subsequently published in Medical Decision Making. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: oncology; extrapolation; model selection; survival analysis; cost-effectiveness analysis; modelling; restricted mean survival time; overall survival; prediction; censoring; parametric models; flexible parametric spline models; Royston and Parmar spline models
Dates:
  • Accepted: 19 October 2020
  • Published (online): 22 December 2020
  • Published: 1 February 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Health and Related Research (Sheffield) > Sheffield Centre for Health and Related Research
Funding Information:
FunderGrant number
NATIONAL HEALTH AND MEDICAL RESEARCH COUNCIL AUSTRALIAAPP1128332
Yorkshire Cancer ResearchS406NL
Depositing User: Symplectic Sheffield
Date Deposited: 04 Nov 2020 10:00
Last Modified: 22 Apr 2021 13:17
Status: Published
Publisher: SAGE Publications
Refereed: Yes
Identification Number: https://doi.org/10.1177/0272989X20978958

Share / Export

Statistics